Multivariate stable distributions and generating densities

Hassan Fallahgoul, S. M. Hashemiparast, Frank J Fabozzi, Young Shin Kim

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)


The probability density function of multivariate stable distributions only applies to special accessible cases. Consequently, because of the absence of an explicit solution for their probability distribution function, applications have been limited. In this paper, we present an analytic method for generating densities to resolve this problem. Some examples and special cases are discussed.

Original languageEnglish
Pages (from-to)324-329
Number of pages6
JournalApplied Mathematics Letters
Issue number3
Publication statusPublished - Mar 2013
Externally publishedYes


  • Fractional calculus
  • Generating densities
  • Hill-Yosida theorem
  • Stable distributions

Cite this